# SDR DALA2021062403435

- Difficulty date: June 21, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 74,300 hours, 27,959 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: R4 Slide Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5642 HISTORY OF R4 SLIDE LIGHT INOP. CORRECTIVE ACTION: PERFORMED PROX SENSOR ADJUSTMENT AS PER B757 AMM 25-66. SLIDE LIGHT OPERATES NML. (1848254)
